MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., WEDGE HS SUTURE ANCHOR II, 5.0MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE PKG., WEDGE HS SUTURE ANCHOR II, 5.0MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-100-035
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was found that a piece was broken and missing from the device.It was unable to be determined if this occurred during a procedure, however upon intake it was indicated that no pieces were left in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.Alleged failure: the tip of the anchor was locked.The probable root cause could be user applies excessive force or off axial force significant enough to bind anchor/inserter.The failure mode will be monitored for future reoccurrence.

Brand Name
PKG., WEDGE HS SUTURE ANCHOR II, 5.0MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14294704
Report Number0002936485-2022-00211
Device Sequence Number5408353
Product Code MBI
UDI-Device Identifier37613154015307
UDI-Public37613154015307
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-100-035
Device Lot Number20050AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale